# SDR ASAA9940148

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD SECTION OF THE EMERGENCY EXIT FLOOR TRACK LIGHT WIRING WAS FOUND DISCONNECTED.  RE-CONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
